Free boundary problems arising in tumor models
Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 15 (2004) no. 3-4, pp. 161-168
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We consider several simple models of tumor growth, described by systems of PDEs, and describe results on existence of solutions and on their asymptotic behavior. The boundary of the tumor region is a free boundary. In §1 the model assumes three types of cells, proliferating, quiescent and necrotic, and the corresponding PDE system consists of elliptic, parabolic and hyperbolic equations. The model in §2 assumes that the tumor has only proliferating cells. Finally in §3 we consider a model for treatment of tumor, described by a system of elliptic and hyperbolic equations.
@article{RLIN_2004_9_15_3-4_a0,
author = {Friedman, Avner},
title = {Free boundary problems arising in tumor models},
journal = {Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni},
pages = {161--168},
year = {2004},
volume = {Ser. 9, 15},
number = {3-4},
zbl = {1162.35460},
mrnumber = {MR2148876},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RLIN_2004_9_15_3-4_a0/}
}
TY - JOUR AU - Friedman, Avner TI - Free boundary problems arising in tumor models JO - Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni PY - 2004 SP - 161 EP - 168 VL - 15 IS - 3-4 UR - http://geodesic.mathdoc.fr/item/RLIN_2004_9_15_3-4_a0/ LA - en ID - RLIN_2004_9_15_3-4_a0 ER -
Friedman, Avner. Free boundary problems arising in tumor models. Atti della Accademia nazionale dei Lincei. Rendiconti Lincei. Matematica e applicazioni, Série 9, Tome 15 (2004) no. 3-4, pp. 161-168. http://geodesic.mathdoc.fr/item/RLIN_2004_9_15_3-4_a0/